Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A general differential equation for classical polynomials

Author: B. Nath
Journal: Proc. Amer. Math. Soc. 27 (1971), 522-524
MSC: Primary 33.40
MathSciNet review: 0271430
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Agrawal and Khanna [1] have derived the two partial differential equations satisfied by the polynomial set $ {B_n}(x,y)$. In this paper we shall present a generalization of these results.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33.40

Retrieve articles in all journals with MSC: 33.40

Additional Information

Keywords: General differential equation, classical polynomial, partial differential equations, generating relation, Legendre polynomials, Hermite polynomials, Laguerre polynomials, Jacobi polynomials, Gegenbauer polynomials, Sister Celine polynomials, Bedient polynomials, generalized Bessel polynomials
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society